# SDR SWAA2023121121897

- Difficulty date: November 15, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT TTG8Q00PCB4A REQUIRES RII BUYBACK; FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 500I - 500A; RBL 22; WL 155<[01] ACCOMPLISHED RII BUYBACK OF FLOOR TO SIDEWALL REPAIR DOCUMENTED ON TTG8Q00PCB4A.;[02] MEASUREMENTS FOR THIS JOB ARE DOCUMENTED ON TTG8Q00PCB4A.  JOB COMPLETE.
